Online optimal and adaptive integral tracking control for varying discrete‐time systems using reinforcement learning

Sanusi, I. orcid.org/0000-0002-3198-9048, Mills, A. orcid.org/0000-0002-6798-5284, Dodd, T. et al. (1 more author) (2020) Online optimal and adaptive integral tracking control for varying discrete‐time systems using reinforcement learning. International Journal of Adaptive Control and Signal Processing, 34 (8). pp. 971-991. ISSN 0890-6327

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2020 The Authors. International Journal of Adaptive Control and Signal Processing published by John Wiley & Sons, Ltd. This is an open access article under the terms of the Creative Commons Attribution License, (http://creativecommons.org/licenses/by/4.0/) which permits use, distribution and reproduction in any medium, provided the original work is properly cited.
Keywords: adaptive control; adaptive dynamic programming; optimal tracking control; Q‐function approximation; reinforcement learning
Dates:
  • Accepted: 24 March 2020
  • Published (online): 16 April 2020
  • Published: August 2020
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Automatic Control and Systems Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 24 Apr 2020 15:30
Last Modified: 24 Nov 2021 13:18
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: https://doi.org/10.1002/acs.3115

Download

Share / Export

Statistics